Show ratings & reviews for

4.1 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

5 People found this comment helpful

At first in the mornings my speach was slered and had that drug hangover feeling, after a few hours it was gone. Im up to 1000mg so far so good its working for me for the past 4mos. the downside, i am gaining weight, i feel "poofy" since i been on the meds and my period is almost non exsistant. anyone else feeling the same as well?

Shared reviews and ratings

sheeba011557 | 55-64 | Female | On medication for 2 to less than 5 years | Caregiver
8/17/2012
Condition: Bipolar Depression
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

My husband is a new wonderful person with taking this drug. He has been taking stavzor for 3 years and it has been our wonder drug. No side effets and nothing but happiness in our home now..

Report this postFill 3Created with Sketch.
myson | 19-24 | Male | On medication for 1 to 6 months | Patient
2/23/2012
Condition: Mania associated with Bipolar Disorder
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

This medication has been a miracle for my adult son. He started taking Stavzor 4 weeks ago. His dose is up to 2000mg and he has had no side effects. It is working extremely well on his manic symptoms.

Report this postFill 3Created with Sketch.
Anonymous | Female | Patient
2/15/2011
Condition: Manic-Depression
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

Iv'e taken every bi-polar med out there; almost ran out of options until stavzor.1000mg and my anger has subsided quite a bit.I'm much more mellow,the only thing is sleeping is difficult.Weight gain too.Remember though the benifits out weigh the side effects.

Report this postFill 3Created with Sketch.
Erin | 25-34 | Female | On medication for 1 to less than 2 years | Patient
2/13/2011
Condition: Migraine Prevention
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

I was put on this medication for chronic migraines after being taken off Topamax, which was very effective but caused me severe joint pain. I take 250-500 mg a day, depending on how my symptoms have been, and that seems to be a good balance. I am not migraine-free like I was while on the Topamax, but it is quite effective. It has not caused any side effects, not even nausea, which I tend to get very easily on oral medications.

Report this postFill 3Created with Sketch.
usfbullsrule | 45-54 | Female | On medication for 6 months to less than 1 year | Patient
10/28/2010
Condition: Mania associated with Bipolar Disorder
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

Easy to swallow compared to Depakote.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More